# SDR AALA201806186004

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 50,641 hours, 25,734 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Strainer
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED DURING CRUISE.  AFTER THE THROTTLE WAS REDUCED TO IDLE, THE LIGHT REMAINED ON.  DECLARED AN EMERGENCY AND LANDED.   THE AIRCRAFT WAS GROUNDED.  THE OIL FILTER WAS CHANGED AND OIL SYSTEM WAS CHECKED IAW AMM 72-61-55.   NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
